# SDR VNAA20240604001

- Difficulty date: June 4, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N578NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15381
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 349-483
- Part time: 19,310 hours, 17,180 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON SEAT TRACK ON THE RH FS 349 THRU FS 483. FABRICATED AND INSTALLED A NEW SECTION OF SEAT TRACK FROM EXTRUSION PN# 20276-288-0-0 IAW CRJ900 REO 670-53-00-589 AND PART MARKED LABELED NEW FABRICATED EXTRUSION WITH PN# 670-53-00-589-2.
